# SDR AALA981091

- Difficulty date: May 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N443AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49469
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: L2042023
- Condition: Shorted
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1197 - AFTER TAKEOFF DURING CLIMB, FLIGHT ATTENDANT NOTICED AN ELECTRICAL SMELL IN AFT CABIN.  AIRCRAFT AIR INTERRUPTED AND RETURNED ORD AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND OVERHEAD CONDITIONED AIR SUPPLY DUCTS LEAKING IN AFT CABIN BETWEEN AFT LAVATORIES.  REPOSITIONED AND TIGHTENED THREE SUPPLY DUCT CLAMPS.  LEAK CHECKED DUCTS UNDER PACK PRESSURE WITH NO LEAKS DETECTED.  REPLACED TWO READING LIGHTS THAT WERE WET AND SHORTING.  SYSTEMS GROUND CHECKED NORMAL OPERATION.  (M)
